I just lost a reply to Gary Munson and wondering if it is on hold for some reason or if it can’t be posted or I neglected to tick the reply. I did click on Submit. Is there somewhere I can find what I wrote to post it? Thanks View
I look for and I need humor in my life. Calling myself “Parkie” lifts my spirits and oddly makes me feel more normal……until it doesn’t and I choke when I say it.. I embrace it and I hate it if that is even possible.
I dream every time I am asleep for longer than a few minutes. My dreams are very clear and I can recall in detail maybe 60% of the time, although lately I am having more difficulty. I have multi dreams each sleep so varied topics in one snooze. I can dream about anything but most have something to do with my PD. Occasionally I thrash in my sleep, (I don’t mean Akathisia incidents),and I speak or I howl like a wolf or a dog. My poor husband! Recently he said I was talking in my sleep in a childs voice. I have taken about 6 months off using my CPAP. I should go back on it but wearing it was making me anxious.
This is my fourth attempt to answer your post. I hope it goes through. I was very interested in what you had to say about flying and how after flights your Akathisia would be much worse. I know that you read my previous posts describing how horrific my symptoms were and much like yous. I have had almost a year of being Akathisia free after my neuro increased my levo/carb. However, I started flying again recently and now my Akathisia is back in full force, leaving my nights with little to no sleep and me moving most all of myself around and round and feeling like I am losing my mind. Your post was the first time I made a connection between flying and my symptoms. Yes, I was fully aware that it was symptoms intense during the actual flights but didn’t realize my symptoms would continue after. Thank you for your post. Like you I have physical and mental pain,have tried everything from diet to vitamins to new medications, and most of the rest. I also have skin issues with the cold as well as having the creepy crawlies all over my body. You mentioned Benadryl. I realized that during the time I was not flying I was taking antihistamine. I stopped it about the time I started flying again. I have a neuro appointment next month and will ask about increasing my levo/carb, as much as I hate to do it I am desperate. One bit of relief I get is Ativan but I take it maybe only once a month as as to avoid dependence. All the best to you Gary. I hope you get relief soon.
Hi, Yes please. Today I have written lengthy replies to Gary regarding his Akathisia post. The first one was never posted and the second one I know I clicked reply and submit and actually saw it but it said ERROR (reply to reply or something like that. All I know is that neither have appeared. Can you please check what happened for me? It’s difficult to type and is frustrating to think I may have to start over again. Thank you so much. Toni
Hi Gary, Oh No…I just wrote piles of text in answer to your post. I am very appreciative of it and had lots to say. It looks like it didn’t go through on the thread and I can’t find it anywhere else YIKES!!! I will have to do it over but can’t do it righ now as it takes me a long while. Thank you for the post and I think you may find my similarities interesting once I get them in print again. Take care Toni
Parkinson’s News Today is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
This site is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.